Lin Ping, Su Yu-cheng. Numerical Solution of Quasilinear Singularly Perturbed Ordinary Differential Equation without Turning Points[J]. Applied Mathematics and Mechanics, 1989, 10(11): 955-959.
Citation: Lin Ping, Su Yu-cheng. Numerical Solution of Quasilinear Singularly Perturbed Ordinary Differential Equation without Turning Points[J]. Applied Mathematics and Mechanics, 1989, 10(11): 955-959.

Numerical Solution of Quasilinear Singularly Perturbed Ordinary Differential Equation without Turning Points

  • Received Date: 1988-12-08
  • Publish Date: 1989-11-15
  • In this paper we consider a quasilinear second order ordinary diferential equation with a small parameter ε, Firstly an approximate problem is constructed. Then an iterative procedure is developed. Finally we give an algorithm whose accuracy is good for arbitrary ε>0.
  • loading
  • [1]
    Osher,S.,Nonlinear singular perturbation problems and one-sided difference schemes,SIAM J.Numer.Anal.,18,1(1981),129-144.
    [2]
    Niijima,K.,On a difference scheme of exponential type for a nonlinear singular perturbation problem,Numer.Math.,46(1985),521-539.
    [3]
    Niijima,K.,An error analysis for a difference scheme of exponential type applied to a nonlinear singular perturbation problem without turning points,J.Conip.Appl.Math.,15(1986),93-101.
    [4]
    Lorenz,J.,Combinations of initial and boundary value method for a class of singular perturbation problem,Numerical Analysis of Singular Perturbation Problem(eds.Hemker/Miller)(1979),296-315.
    [5]
    林平,非线性二阶奇异摄动常微分方程的数值解(待发表).
    [6]
    Kadalbajoo,M.K.and Y.N.,Reddy,Initial-value technique for a class of nonlinear singular perturbation problems,J.Optim.Theory and Appls.,53,3(1987),395-406.
    [7]
    Sattinger,D.H.,Monotone methods in nonlinear elliptic and parabolic boundary value problems,Indiana Univ.Math.J.,21,11(1972),979-1000.
    [8]
    Howes,F.A.,Singular perturbations and differential inequalities.Memoirs of the AMS.5(1976),1-75.
    [9]
    Doolan,E.P.,J.J.H.Miller and W.H.A.Schilders,Uniform Numerical Methods for Problems with Initial and Boundary Layers,Boole Press.Dublin(1980).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1614) PDF downloads(655) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return